Conformal invariance of the equations of motion in curved spaces
Annales de l'I.H.P. Physique théorique, Volume 17 (1972) no. 4, p. 379-397
@article{AIHPA_1972__17_4_379_0,
     author = {Schnirman, E. and Oliveira, Colber},
     title = {Conformal invariance of the equations of motion in curved spaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     pages = {379-397},
     mrnumber = {339776},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1972__17_4_379_0}
}
Schnirman, E.; Oliveira, C. G. Conformal invariance of the equations of motion in curved spaces. Annales de l'I.H.P. Physique théorique, Volume 17 (1972) no. 4, pp. 379-397. http://www.numdam.org/item/AIHPA_1972__17_4_379_0/

[1] J.A. Schouten and J. Haantjes, Korinkl. Ned. Akad. Weternschap Proc., t. 43, 1940, p. 1288.

G. Cunningham, Proc. London Math. Soc., t. 8, 1909, p. 77.

H. Bateman, Ibid., t. 8, 1936, p. 223. | JFM 41.0942.03

J.A. Schouten and J. Haantjes, Physica, t. 1, 1934, p. 869. | JFM 60.1427.01 | Zbl 0009.33401

H.A. Buchdall, Nuovo Cimento, t. 11, 1959, p. 496. | Zbl 0085.21701

[2] J. Wess, Nuovo Cimento, t. 18, 1960, p. 1086. | MR 149850 | Zbl 0094.42601

[3] F. Rohrlich, T. Fulton and L. Witten, Rev. Mod. Phys., t. 34, n° 3, 1962, p. 442. | MR 145966 | Zbl 0107.40804

[4] M. Zorawski, Théorie mathématique des dislocations, Dunod, Paris, 1967, p. 24. | Zbl 0166.44604

[5] See [3].

[6] S. Mandelstam, Ann. Phys., t. 19, 1962, p. 25. | MR 142330 | Zbl 0109.20905

[7] M.A. Tonnelat, Des théories unitaires de l'électromagnétisme et de la gravitation, Gauthier-Villars, Paris, 1965, p. 257. | MR 208981 | Zbl 0142.24004

[8] V. Fock and D. Ivaneuko, C. R. Acad. Sc., t. 188, 1929, p. 1470, | JFM 55.0515.02